# SDR TRBA2009028

- Difficulty date: March 2, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N529AM
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 18,518 hours, 22,067 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LT MLG INDICATION.  LT MLG WAS NOT FULLY RETRACTED.  PERFORMED NORMAL EXTENSION AND RETRACTION FUNCTIONAL TEST IAW JIC NR 32-31-00-FUT-10000 AND OPS CHECK OF L/G REDUNDANCY IAW JIC NR 32-31-00-OPT-10000.
